# SDR SWAA2025070778878

- Difficulty date: June 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Tee Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS986 UPPER T-CHORD PREVIOUS REPAIR AT NUTPLATE HOLES AT RBL40 AND RBL43<[01] REMOVED AND REPLACED BS986 UPPER T-CHORD PREVIOUS REPAIR R/H IAW SRM 51-40-02 AS SHOWN IN SWA EA 23-153-02176 REV 1.;[02] REJECT: 2 EA COLLARS MISSING AT REPAIR AREA; BS 986 T-CHORD RBL 40 APPROX; MARKED;[03] INSTALLED 2 EA HILOKS IAW SRM 51-40-02 AS SHOWN IN SWA EA 23-153-02176 REV 1.;[04] VERIFIED CORRECTIVE ACTION
